# SDR AALA200801268

- Difficulty date: May 10, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3017684
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT RIGHT NUMBER FOUR AFT SLIDE INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT RIGHT NUMBER FOUR AFT SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
